MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5816
Medical Device Problem Codes Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during device changeout that the pacemaker failed to be interrogated and displayed no low voltage pacing.The device was successfully exchanged.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported events of no pacing output and inability to interrogate were confirmed.The device was at end-of-life voltage level when received.Device output was in backup mode, consistent with low battery voltage condition.Longevity calculation indicated the device was implanted beyond its projected longevity.At this stage, the capacity of the battery is significantly reduced, resulting in backup mode and inadequate telemetry communication.The device was cut open and connected to external power source for further testing.Electrical and mechanical tests performed including telemetry communication and output verification did not identify any functional issues.The device was implanted for 13.2 years which exceeded its projected longevity and is consistent with normal battery depletion.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20436523
Report Number2017865-2024-67246
Device Sequence Number15555094
Product Code DXY
UDI-Device Identifier05414734009553
UDI-Public(01)05414734009553(10)3359992(17)120930
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2012
Device Model Number5816
Device Lot Number3359992
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/13/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown